# SDR ASAA2019072530203

- Difficulty date: July 25, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,129 hours, 13,991 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031336
- Condition: Faulty
- Location: Cockpit
- Part time: 55,058 hours, 26,000 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING SELECT LIGHT ON MODE CONTROL PANEL HDG SEL INDICATED ON FMA AT ALL TIMES WHEN SELECTED. GROUNDED - YES. DUE TO HISTORY, REMOVED & REPLACED DFCS MCP REF AMM 22-11-34. ACCOMPLISHED INSTALLATION TEST REF AMM 22-11-34-740-801, LRU REPLACEMENT TEST (GP 32) REF AMM 22-11-34, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00, HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
